# SDR CALA0100072

- Difficulty date: January 26, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- Aircraft time: 47,571 hours, 28,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LT FUSELAGE SKIN ABOVE NR 1 ENGINE PYLON AT STA 1401.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW SRM 53-01, FIGURE 2, SHEET 3, 53-10-3, AND 51-30-2.
